# SDR BAQA094210

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,896 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P42
- Part serial: 20071
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INACCURATE WHEN IN FLIGHT. REPLACED WITH SERVICABLE UNIT.  04/30/2004
